Some new existence results for fractional difference equations
by Christopher S. Goodrich
International Journal of Dynamical Systems and Differential Equations (IJDSDE), Vol. 3, No. 1/2, 2011

Abstract: In this paper, we introduce several existence theorems for a discrete fractional boundary value problem with Dirichlet boundary conditions in the case where the order ν of the fractional difference satisfies 1 < ν ≤ 2. We use cone theoretic techniques to deduce the existence of one or more positive solutions. We then deduce uniqueness theorems for the same problem by assuming a Lipschitz condition. We show that many of the classical existence and uniqueness theorems for second-order discrete boundary value problems extend to the fractional-order case.

Online publication date: Sat, 24-Jan-2015

The full text of this article is only available to individual subscribers or to users at subscribing institutions.

Existing subscribers:
Go to Inderscience Online Journals to access the Full Text of this article.

Pay per view:
If you are not a subscriber and you just want to read the full contents of this article, buy online access here.

Complimentary Subscribers, Editors or Members of the Editorial Board of the International Journal of Dynamical Systems and Differential Equations (IJDSDE):
Login with your Inderscience username and password:

    Username:        Password:         

Forgotten your password?

Want to subscribe?
A subscription gives you complete access to all articles in the current issue, as well as to all articles in the previous three years (where applicable). See our Orders page to subscribe.

If you still need assistance, please email